Use panadol for
* headache/ tension headache * toothache * cold and flu symptoms
* migraine headache * muscular aches * arthritis/osteoarthritis
* backache * period pain
Helps reduce feverSuitable for people with
* stomach ulcers * asthmatics sensitive to aspirin and NSAIDs
* breastfeeding mothersDo not use panadol
* if using other medicines containing paracetamol
* for children below age 7, escept on medical advice
* for more than 48 hours for children aged 7-17, except on medical advice
* for more than a few days at a time in adults except on medical adviceDosage
age 12 – adult. 1-2 tablets every 4-6 hours with water (maximum 8 tablets in 24 hours)
age 7-12. 1/2 – 1 tablet every 4-6 hours with water (maximum 4 tablets in 24 hours)Questions?
1800 028 533
Pain & fever.
For fast effective temporary relief of pain & discomfort associated with: headache, toothache, cold & flu, migraine, muscular aches, tension headache, arthritis/osteoarthritis, backache, period pain, reduces fever. Suitable for asthmatics who are sensitive to aspirin & NSAIDs. Suitable for breastfeeding mothers. Gentle on stomachs.
Take with water every 4 hours as necessary.
Capsules – Adults & children over 12 yrs: 1-2 caps (maximum 8 in 24 hours).
Capsules – Children 7-12 yrs: 1 capsule (maximum 4 in 24 hours).
Tablets – Adults & children over 12 yrs: 1-2 tablets (maximum 8 in 24 hours).
Tablets – Children 7-12 yrs: 1/2 – 1 tablet (maximum 4 in 24 hours).
Gel Caps – Adults & children over 12 yrs: 1-2 gel caps (maximum 8 in 24 hours).
Gel Caps – Children 7-12 yrs: 1 gtel cap (maximum 4 in 24 hours).
Caplets – Adults & children over 12 yrs: 1-2 caplets (maximum 8 in 24 hours).
Caplets – Children 7-12 yrs: 1/2 – 1 caplet (maximum 4 in 24 hours.).
Caution: this preparation is for the relief of minor & temporary ailments & should be used strictly as directed. Prolonged use without medical supervision could be harmful. Do not give to children below the stated age group except on medical advice.
Below 30 degrees.